MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1422160-J
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Occlusion (1984); Thrombus (2101); Stenosis (2263)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an ovation ix stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately seven (7) months post initial procedure the patient came back with an occluded left iliac.The patient was brought back for re-intervention on (b)(6) 2021.The patient was found to have thrombus in the contralateral limb.The physician elected to use thrombolysis on the patient overnight and bring them back to the operating room (or) on the following day to assess.On (b)(6) 2021 the thrombus had resolved and it was noted the patient had stenosis at the distal edge of the contralateral limb.The physician decided to use a (non endologix) 10x38 icast stent.It was implanted with good results and the patient was discharged to return home.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows left limb stent occlusion and right limb stenosis.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as being stable post the re-intervention procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11216316
Report Number3008011247-2021-00007
Device Sequence Number3899829
Product Code MIH
UDI-Device IdentifierM701TVIL1422160J1
UDI-Public+M701TVIL1422160J1/$$3200906FS08291704V
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2020
Device Model NumberTV-IL1422160-J
Device Catalogue NumberTV-IL1422160-J
Device Lot NumberFS082917-04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS030220-53; OVATION IX MAIN BODY FS012420-18; OVATION PRIME FILL POLYMER FF021120-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR